# SDR CALA9800542

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN CENTER WING SECTION AT REAR SPAR WEB UPPER RADIUS ABOVE PRODUCTION PANEL FROM RBL 0 TO RBL 4.  THE AREA WAS REPAIRED IAW EA SA004-5710-01843, DRAWING 65C37620, AND SERVICE BULLETIN 727-57A0182.
